# SDR FDEA201101200305

- Difficulty date: January 20, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 44,684 hours, 27,812 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 707500071
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT AT STA 1480, S27L LT FRAME DENT REPAIRED IAW SRM 53-00-07, FIG 201.  DETAIL 1, REPAIR 5, REV 101 (SNRM N00665) REQUIRE ENGINEER LOADING ANALYSIS.  CARRIED OUT EA F-5310-145325.  REPAIR IS CLASSIFIED AS MAJOR.
